# SDR UALA2012121007143

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 66,163 hours, 24,350 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SAFETY WIRE ON BP CUFFS OF EMERGENCY MEDKIT IN COCKPIT.  PLACED ON DF REF MEL 2564H.  REPLACED COCKPIT EMERGENCY MEDKIT.
